# SDR DALA2018041002345

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 645-765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT SIDE PANEL, RBL 19,  BETWEEN BS 645 AND 765 HAS CORROSION AT MULTIPLE AREAS, UPPER AND LOWER SURFACES.    REMOVED AND REPLACED  IAW  SRM 51-40-02, PARA 4, PARA 5, AND PARA 7.
